# SDR CALA2017122804628

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 78,437 hours, 29,708 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG1150AC08
- Part serial: 1548
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,134 hours, 1,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAV IR 1 2 3 FAULT ECAM WARNING. EMERGENCY DECLARED.  REMOVED AND REPLACED THE NR 1 ADIRU , OPS CHECKED GOOD IAW AMM 34-13-00, AND LAND TEST AFS PASSED. ACFT STATUS IS FULL CAPABILITY IAW AMM 22-97-00.
